American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10D07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Svetlana Katok. Modular forms associated to closed geodesics and arithmetic applications. Bull. Amer. Math. Soc. 11 (1984) 177-179. MR 741734.
Abstract, references, and article information   
View Article: PDF

[2] Troels Jørgensen. Traces in $2$-generator subgroups of ${\rm SL}(2,\,{\bf C})$ . Proc. Amer. Math. Soc. 84 (1982) 339-343. MR 640226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Larissa Queen. Modular functions arising from some finite groups . Math. Comp. 37 (1981) 547-580. MR 628715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. W. Stothers. Subgroups of finite index in a free product with amalgamated subgroup . Math. Comp. 36 (1981) 653-662. MR 606522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. W. Mason and N. K. Dickson. On maximal nonparabolic normal subgroups of the modular group . Proc. Amer. Math. Soc. 77 (1979) 167-173. MR 542079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1